advertisement
Question
Posted by: Maria | 2012/06/12

Sleep, and the Seroquel " stupids" 

Hey CS

I hope you are not in the cold and dark again!

I''m currently on Venlor and Epitec which do a beautiful job of stabilising my mood and lifting my depression. I also don''t have the anxiety that I experienced on my previous -|- tail of meds. (Remeron, Xanor, Epitec, Wellbutrin.)

However sleep is a problem. Molipaxin and Remeron didn''t work, they make me sweat rivers at night in conjunction with the Venlor. Currently I''m on Seroquel 400mg. This makes me sleep through, but my head feels " dof"  ALL day, my cognitive functioning is impaired and my mood somewhat depressed. Do you think these problems are likely to improve over time?

Any other options you can suggest for sleep?

Yes, I am also discussing this with my p-doc regularly.

Scratches to kitty.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Trying to think of a way to ensure that all cable thieves ( and those who buiy cable from them ) get fried. Otherwise feeling broadly affable !
Interesting responses to the new combination. Quite a number, especially of ADs, can be over-stimulating in some of us, rendering us anxious and/or sleepless. If this combo is not causing anxiety, one would have hoped that it wouldn't disturb sleep, either. But I have noticed Venlor to be fully capable of disturbing sleep.
You don't mention how long you've been on the Seroquel, but one would indeed expect the dofness to improve over time.
Of course one can try the usual sleep hygiene tactics which help sleep. One rule I find consistently useful is to refuse to toss and turn for long. If I'm not getting to sleep within 10 minutes, I put the light on and read. Especially in the warmer weather I'd move places and sit reading before going back to bed. Then when one is drowsy again, back to bed. Grinding away sleeplessly tends to build associations between bed and NOT sleeping, which isn't helpful.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2012/06/12

Trying to think of a way to ensure that all cable thieves ( and those who buiy cable from them ) get fried. Otherwise feeling broadly affable !
Interesting responses to the new combination. Quite a number, especially of ADs, can be over-stimulating in some of us, rendering us anxious and/or sleepless. If this combo is not causing anxiety, one would have hoped that it wouldn't disturb sleep, either. But I have noticed Venlor to be fully capable of disturbing sleep.
You don't mention how long you've been on the Seroquel, but one would indeed expect the dofness to improve over time.
Of course one can try the usual sleep hygiene tactics which help sleep. One rule I find consistently useful is to refuse to toss and turn for long. If I'm not getting to sleep within 10 minutes, I put the light on and read. Especially in the warmer weather I'd move places and sit reading before going back to bed. Then when one is drowsy again, back to bed. Grinding away sleeplessly tends to build associations between bed and NOT sleeping, which isn't helpful.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement